# SDR SWAA2025091915885

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 35,195 hours, 17,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT LIGHTS WONT LIGHT ABOVE ROW 25; ABOVE AFT R/H SERVICE DOOR AND EXTERNAL R/H AFT OF SERVICE DOOR.   REMOVED AND REPLACED PER AMM 33-51-06-960-806-NG.
